Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Had hysteroscopy, D and C test. Have back pain and belly pain after the test. Taking motrin and tylenol. What could it be?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
I had a hysteroscopy and d and c 2 days ago. Is it normal to have back pain and belly pain 2 days later. I am taking motrin 400 mg every 6 hours and tylenol every 6 hours. thank you, sbc
Posted Thu, 24 Oct 2013 in Vaginal and Uterus Health
Answered by Dr. Aarti Abraham 2 hours later
Brief Answer:
Mild pain is normal for a few days

Detailed Answer:
Thanks for writing to us with your health related concern.
After a hysteroscopy and a D and C, it is normal to have mild lower abdominal and back pains for upto 3- 4 days, so please do not worry.
The uterus would be cramping after the procedure, so you would feel mild discomfort.
If the pain is intolerable ( inspite of Motrin and tylenol ) or gut wrenching, please consult your doctor.
My advice is to wait it out for 2 more days, am sure that the pain would subside.
All the best.
Please feel free to ask for further clarifications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor